Comment on ``An adaptive estimation of dimension reduction space'' (Pkg: p363-410)

Fan, Jianqing . Journal of the Royal Statistical Society, Series B: Statistical Methodology 2002. 64 (3) :398-398

Locate this article in:

Bibtex

@article{CIS-180763,
  Author = {Fan, Jianqing},
  Title = {Comment on ``An adaptive estimation of dimension reduction space''  (Pkg: p363-410)},
  Journal = {Journal of the Royal Statistical Society, Series B: Statistical Methodology},
  Volume = {64},
  Number = {3},
  Year = {2002},
  Pages = {398--398},
  Keywords = {}
}

Similar articles